2017
Том 69
№ 9

All Issues

Asymptotic behavior of the coefficients of solutions of the Hill equation

Kochmanski S.

Full text (.pdf)


Abstract

A new method for finding the asymptotics of the coefficients of solutions of the Hill equation is given.

English version (Springer): Ukrainian Mathematical Journal 46 (1994), no. 4, pp 454-457.

Citation Example: Kochmanski S. Asymptotic behavior of the coefficients of solutions of the Hill equation // Ukr. Mat. Zh. - 1994. - 46, № 4. - pp. 430–432.

Full text